# SDR SWIA202157638

- Difficulty date: February 25, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED ON FRAME295 FROM STRG25L-STRG26R     (C-CHECK RO 4/21/2021)    REMOVED AND INSTALLED NEW FRAME AT FS295.00 REF CRJ700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, DWG SH670-31630 REV-K, SH670-32320 REV-C, AND DWG SH670-32120 REV-D. COMPLIED WITH TASK CARD 51-900-1002-SKY. PRESSURE CHECK GOOD. SEE CONTINUE CARD FOR DETAILS.
